MAUDE Adverse Event Report: BECKMAN COULTER, INC. UNICEL DXH SMS COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER, INC. UNICEL DXH SMS COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN UNICEL? DXH SLIDEMAKER STAINER
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During removal of the sample transport module (stm) on the unicel dxh slidemaker stainer (product number: 775222, serial number: (b)(6) , the module became lodged on the guide rail.The beckman coulter (bec) field service engineer (fse) attempted to reset the stm, at which point it unexpectedly disengaged and began to fall.The fse intervened to prevent the module from dropping, resulting in a muscle strain to the left shoulder and upper back.The injury was not immediately apparent at the time of the incident but progressively worsened during the fse¿s drive home.The fse reported the incident to their supervisor and contacted the medical call center to seek medical evaluation and guidance.
 
Additional Manufacturer Narrative
The fse indicated that dust and debris buildup along the guide rails likely contributed to the rollers being stuck.The fse sought medical attention the following morning (b)(6) 2026) and was diagnosed with lumbar spine strain, strain of the left shoulder, and strain of the thoracic spine.The fse has been on light duty restrictions and undergoing physical therapy.Bec internal identifier - (b)(4).

Brand Name
UNICEL DXH SMS COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER, INC.
250 s kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTEER INC.
11800 sw 147th ave.
miami FL 33196
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
MDR Report Key24574846
Report Number1061932-2026-00008
Device Sequence Number10334807
Product Code GKZ
UDI-Device Identifier15099590192679
UDI-Public(01)15099590192679(11)111209
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTN UNICEL? DXH SLIDEMAKER STAINER
Device Catalogue Number775222
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2011
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown